# SDR 97UAL900294

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AL66F12B12SN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE RT FWD OVERWING EXIT HATCH IS LOOSE, DIRTY, OR STAYS ON  WITH OVERHEAD PANEL SWITCH IN THE ARMED POSITION.  EXIT LIGHT CAME LOOSE AND BROKE A WIRE.  REPLACED THE FEMALE PLUG AND PINS FOR THE EMERGENCY SIGN.  OVERWING EMERGENCY LIGHT REATTACHED.  BOTH CHECKED OKAY.
